# SDR DALA2016121909968

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CARGO DOOR, ELONGATED HOLES ON CARGO DOOR HINGES C2. HOLES WERE REWORKED PER ERA 497387-14MA REV B AND DOORS HINGES WAS REMOVED /INSTALLED PER AMM 52-31-02-201.
